Equations in groups that are virtually direct products

Laura Ciobanu, Derek Holt, Sarah Rees

Research output: Contribution to journalArticle

9 Downloads (Pure)

Abstract

In this note, we show that the satisfiability of equations and inequations with recognisable constraints is decidable in groups that are virtually direct products of finitely many hyperbolic groups.
Original languageEnglish
Pages (from-to) 88-99
Number of pages12
JournalJournal of Algebra
Volume545
Early online date6 Dec 2018
DOIs
Publication statusPublished - 1 Mar 2020

Keywords

  • Direct products
  • Equations in groups
  • Hyperbolic groups
  • Wreath products

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Equations in groups that are virtually direct products'. Together they form a unique fingerprint.

Cite this